RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2001, Volume 37, Issue 2, Pages 88–95 (Mi ppi519)  

This article is cited in 4 scientific papers (total in 4 papers)

Communication Network Theory

Ergodicity of Band Graph Markov Chains and Their Application to Problems of the Analysis of Existence of a Stationary Regime in a Dynamic Random Multiple Access Communication Network

A. A. Nazarov, S. L. Shokhor


Abstract: A concept of the class of band graph Markov chains is introduced. Simple ergodicity criteria for this class of stochastic processes are found. We show how these criteria can be applied to prove the existence of a stationary operation regime in a dynamic access communication network with conflict warning.

Full text: PDF file (685 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2001, 37:2, 165–171

Bibliographic databases:

UDC: 621.391.1:621.394/395.74-503.5
Received: 16.03.2000
Revised: 24.10.2000

Citation: A. A. Nazarov, S. L. Shokhor, “Ergodicity of Band Graph Markov Chains and Their Application to Problems of the Analysis of Existence of a Stationary Regime in a Dynamic Random Multiple Access Communication Network”, Probl. Peredachi Inf., 37:2 (2001), 88–95; Problems Inform. Transmission, 37:2 (2001), 165–171

Citation in format AMSBIB
\Bibitem{NazSho01}
\by A.~A.~Nazarov, S.~L.~Shokhor
\paper Ergodicity of Band Graph Markov Chains and Their Application to Problems of the Analysis of Existence of a~Stationary Regime in a~Dynamic Random Multiple Access Communication Network
\jour Probl. Peredachi Inf.
\yr 2001
\vol 37
\issue 2
\pages 88--95
\mathnet{http://mi.mathnet.ru/ppi519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099900}
\zmath{https://zbmath.org/?q=an:0991.60059}
\transl
\jour Problems Inform. Transmission
\yr 2001
\vol 37
\issue 2
\pages 165--171
\crossref{https://doi.org/10.1023/A:1010426209867}


Linking options:
  • http://mi.mathnet.ru/eng/ppi519
  • http://mi.mathnet.ru/eng/ppi/v37/i2/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Kotsyuruba, A. A. Nazarov, “Analysis of Asymptotic Average Characteristics for Non-Markovian Models of Unstable Random Access”, Problems Inform. Transmission, 39:3 (2003), 299–308  mathnet  crossref  mathscinet  zmath
    2. Nazarov A.A., Nikitina M.A., “Application of Markov chain ergodicity conditions to the study of the existence of stationary regimes in communication networks”, Automat. Control Comput. Sci., 37:1 (2003), 50–55  isi
    3. Margolis N.Yu., Nazarov A.A., “Unstable random access networks under a static conflict warning protocol”, Autom. Remote Control, 65:8 (2004), 1240–1249  mathnet  crossref  mathscinet  isi
    4. D. V. Kolousov, A. A. Nazarov, S. A. Tsoi, “Probabilistic-time characteristics of bistable random access networks”, Autom. Remote Control, 67:2 (2006), 251–264  mathnet  crossref  mathscinet  zmath
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:634
    Full text:182
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020